# SDR SWAA2024100343388

- Difficulty date: September 29, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N8923Q
- Make and model: Boeing 737-8
- Aircraft serial: 42568
- Aircraft time: 820 hours, 446 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA REPORTS FWD EMERGENCY FLASHLIGHT WOULD NOT TEST<[01] R&R FRWD OUTBOARD EMERGENCY FLASHLIGHT BATTERY PER AMM 25-64-00. OPS CHECK GOOD.BATTERY EXPIRES 03-31-2029.
